# SDR SWAA2021111738454

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT BULKHEAD SILL SUPPORT ANGLE STA 500I; RBL 24 TO LBL 24; WL 157 HAS CORROSION. / REMOVED FWD CARGO COMPARTMENT DAMAGED BULKHEAD SILL SUPPORT ANGLE AND REPLACED NEW IAW B-DRAWING 143A9481 REV. A & B-737 SRM 51-40-02 A-TAG# WN8761
